# SDR USAA000185

- Difficulty date: February 8, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND .5 INCH CRACK, STATION 727, RBL 28 COMPRESSION CHORD.  REPAIRED PER TR 53-10-03.  (M)
